# SDR MWEA981084

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5910130394N1
- Condition: Corroded
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME PITTED UNDER LONGERON END FITTING FS 817.  MTC REMOVED CORROSION, FABRICATED AND INSTALLED NEW TEE CHORD SECTION.
